# SDR AALA201802239015

- Difficulty date: February 19, 2018
- Submitted: February 25, 2018
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 52,876 hours, 21,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING PREFLIGHT FOUND AFT PORT OVERWING EXIT SIGN MISSING LENS. INSTALLED EXIT SIGN LENS PER AMM 33-51-01.
